# SDR UIEA2021060201260

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK SLIDE LIGHT L1533 NOT ON( IAW SRM 33-51-100-62-001 REV 101 REPLACED LIGHT L1533 LAMP AND CONDITION CHK NORMAL. IAW SMM 33-51-04-900-801 REV 101, WDM 33-51-71 REV 53, REF SSM 33-51-01 REV53 REPLACED M5169 PWR SUPPLY FUSE AND CONDITION CHK NORMAL. IAW SMM 33-51-04-900-801 REV 121 PERFORMED EMER LIGHT TEST AND RESULT WAS SATISFACTORY. )
